# SDR UPS03840745

- Difficulty date: May 14, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Condition: Cracked
- Location: L/H Horz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 LT HORIZ STAB INBOARD LOWER CAP CRACKED.  REMOVED LT HORIZ L/E CAP, PERFORMED HEFC IAW NDT SPM 06-10-001.01.  LOCATED & DRILLED IAW DC8 SRM 51-1-24.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-21/51-1-20D.
